# SDR GAIA06012

- Difficulty date: March 23, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE SKIN BY THE LOWER AFT CORNER OF THE R-2 DOOR CUT OUT.  REPAIRED THE SKIN IAW SB.  AIRCRAFT RETURNED TO SERVICE.  (K)
